# SDR BUW2007F00001

- Difficulty date: April 1, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N875CP
- Make and model: Cessna 182T
- Aircraft serial: 18281871
- Engine: Lyc IO540AB1A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Return Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION FOR SB 07-71-01 THE FUEL RETURN LINE AT THE FIREWALL BULKHEAD FITTING WAS FOUND LOOSE.  (K)
